# SDR UIEA200600228

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 95,173 hours, 18,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Pin
- Part number: 69B156232
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO SIDE CARGO DOOR OPEN INDICATION ILLUMINATED.  MAINTENANCE FOUND SHEAR PIN BROKEN.  SHEAR PIN REPLACED IAW AMM 52-11-11, ALL CHECK OK.
